Top
20
Doctor insights on: Herbal Treatment For Tingling Vaginal Area After Medication

Share
Dr. Bennett Machanic
2,114 doctors shared insights

Tingling (Definition)

Tingling is a pins and needle like sensation anywhere on the body. May also be termed paresthesia. Can experience when elbow is bumped (funny bone), or even from frostbite. On its own, unlikely significant but may be part of nerve pathology from ...Read more


3

3
I'm currently prescribed on Gynozole-1 due to a yeast infection. Can I use Monistat to help relieve the itchy/burning side effects during treatment?

I'm currently prescribed on Gynozole-1 due to a yeast infection. Can I use Monistat to help relieve the itchy/burning side effects during treatment?

Won't help: There is no point in adding Monistat to Gynazole. Both are "azole" drugs (miconazole and butaconazole, respectively); neither works better than the other, and neither is designed to control itching. However, once on treatment, you could safely add an over-the-counter cortisone cream. Cortisone makes yeast worse if used alone, but safe and usually effective when used with azole treatment. ...Read more

4

4
Used monostat 1 to treat a yeast infection, i woke up a couple hours later with severe external an internal vaginal itching. Need relief , what now?

Used monostat 1 to treat a yeast infection, i woke up a couple hours later with severe external an internal vaginal itching.  Need relief , what  now?

Remove monistat 1st: You may be having an allergic reaction to the medication or you may not have a yeast infection. Usually I do not recommend douching, but in your case a vinegar based douche such as summer's eve will help remove the medication. Also, wash the vulva with a mild, hypoallergenic soap and pat dry with a towel. You may need to see your ob/gyn who may prescribe oral Diflucan (fluconazole) and a steroid ointment. ...Read more

5

5
Recommendations for over-the-counter medications for internal vaginal sores?

Recommendations for over-the-counter medications for internal vaginal sores?

Internal Vaginal sor: Why u r looking for over the counter medication, see u physician , discuss w him his finding than ask about the most suitable treatment. ...Read more

6

6
What kind of antibiotic is best for a foot infection following treatment for plantar warts? Had cryo liquid nitrogen and canthacur treatment on foot for several plantar warts 2 days previously. The post treatment instructions said to call with any signs

What kind of antibiotic is best for a foot infection following treatment for plantar warts? Had cryo liquid nitrogen and canthacur treatment on foot for several plantar warts 2 days previously.  The post treatment instructions said to call with any signs

SIGNS OF INFECTION: Cryotherapy for warts can produce blistering, with pain, redness, swelling and a clear drainage. Although these are signs of infection, most likely it is the normal reaction to the freezing. Only by your doctor seeing it will he/she know for sure. Dr. Latva ...Read more

See 3 more doctor answers
7

7
What is the best over-the-counter medication for severe psoriasis to stop/relieve itching? Currently undergoing light therapy, condition worsening

What is the best over-the-counter medication for severe psoriasis to stop/relieve itching? Currently undergoing light therapy, condition worsening

There is none.: If your psoriasis does not respond to light therapy, it is time to consider starting tnf agents. These almost always are dramatically effective. Discuss this with your dermatologist. ...Read more

See 1 more doctor answer
8

8
Can antibiotics cause vaginal itching? No pain/discharge. Been taking for about a week. Is it ok to use over-the-counter meds to help the itching?

Can antibiotics cause vaginal itching? No pain/discharge. Been taking for about a week. Is it ok to use over-the-counter meds to help the itching?

Vaginitis common: Vaginitis is infection or inflammation of the vagina. .Result from infection caused by bacteria, yeast, or viruses, as well as by irritations from chemicals in creams, sprays, etc.Yeast infections not uncommonly occur after antibiotic therapy for infection elsewhere.Antibiotics can change natural flora in vagina.Try overcounter medications, but no relief may need antibiotic if yeast infection ...Read more

9

9
Is cvs antibiotic and pain relief cream on genital area ok for itching?

Is cvs  antibiotic and pain relief cream on genital area ok for itching?

Probably not: Since the cause of the itching is not known, the above cream may relieve the symptom without treating the cause. You should see your physician to determine a definitive treatment, such as an anti-funga medication if the itching is due to a yeast infection. ...Read more

See 1 more doctor answer
10

10
My question is for a gynecologist. Anyone familiar with the OTC supplement "Amberen" for menopausal relief? thoughts on it?

My question is for  a gynecologist. Anyone familiar with the OTC supplement "Amberen" for menopausal relief? thoughts on it?

Menopause: This supplement claims to help against menopausal symptoms. There are no clinical trials to support this. Looking at the label and ingredients there is no scientific reason to think that it would. Also reading the online reviews from people who tried it most said that it did not help. This is not surprising. ...Read more

12

12
Is the usage for over-the-counter numbing creams for home laser hair removal bad? What are the side effects of numbing creams? Can you recommend any?

Is the usage for over-the-counter numbing creams for home laser hair removal bad?  What are the side effects of numbing creams? Can you recommend any?

Not recommended: Topical numbing creams are prescription only. The reason for this is that the numbing agents can be absorbed into the blood stream and cause toxicity and even death. This is more likely to happen when larger areas are treated. It is best to use numbing creams with the guidance of a doctor. ...Read more

See 1 more doctor answer
14

14
What will cause vaginal burning and swelling with intercourse? I have a yeasty discharge and have taken diflucan (fluconazole) and used a vaginal treatment as well.

What will cause vaginal burning and swelling with intercourse? I have a yeasty discharge and have taken diflucan (fluconazole) and used a vaginal treatment as well.

Vaginitis: Any infection or sterile inflammation of the vagina and its introitus (labia) is bound to cause burning and even pain with intercourse. Diflucan (fluconazole) is an excellent oral agent for yeast vaginitis - keeping in mind that some women have recurrent or resistant infections that require weekly Diflucan (fluconazole) for several months/years - only with strict medical supervision. Diabetes can lead to serial infections. ...Read more

See 2 more doctor answers
15

15
I used 5% perm cream (scabies) as prescribed. After treatment, there is no more itching but there are a few water blisters on my fingers! any medication?

I used 5% perm cream (scabies) as prescribed. After treatment, there is no more itching but there are a few water blisters on my fingers! any medication?

Was it scabies?: Water blisters on the fingers sounds a little different from a scabies infection to the skin. Consider seeing a dermatologist. Otherwise if irritated w/o infection, can try Hydrocortisone over the counter. Good luck. ...Read more

18

18
Vaginal burning sensation for the past 1 1/2 I've taken herpes med yeast uti and BV med and nothing helps. ?

Vulvodynia?: Such symptoms are not typical of any of the infections you mention, with the possible exception of yeast. That treatments for these things make no difference is further proof they are not the problem. Longstanding vaginal area burning pain usually is idiopathic vulvodynia. (The fancy name just means vulvar pain of unknown cause.) Discuss it with your doctor. Good luck. ...Read more

20

20
What are the causes and advised treatment for anal itching ? I've been having intermittent anal itching for the past 2 years. Albendazole didn't help

What are the causes and advised treatment for anal itching ?

I've been having intermittent anal itching for the past 2 years. Albendazole didn't help

THe most: Common cause of anal itching especially if it wakes you from your sleep is caffeine followed by excess perspiration. Do not use witch hazel! cut out all caffeine and use corn starch powder on your bottom when getting dressed and whenever you feel dampness or itching in that area. Avoid petroleum based creams of any kind. ...Read more

Dr. James Hocker
386 doctors shared insights

Phytotherapy (Definition)

This is ...Read more